# SDR MASA2011012401777

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,768 hours, 11,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERM FWD SERVICE DOOR CAUTION IN FLT.  MX CYCLED DOOR, NO FAULTS NOTED.
